Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from hirutism. Facial hairs became weak with medicines. Is it a positive sign?

i am suffering from hirutism .i am 23 years old and got thick hairs on my face specially around chin doctor prescribed me spiritone 25 mg as well as ginet 84..after taking this medicine for reguraly 1 month my facial hairs become so weak...even i can uproot them with my nails it a positive sign that i ll soon get rid from the facial hairs . thanx micky
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Yes it is a positive sign.

In hirsutism fine facial hair are converted to thick terminal hairs.

A revert back with treatment shows that there is a good response.

Please continue with medication.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor